# SDR 96ZZZX4423

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N614P
- Make and model: Diamon DA20-A1
- Aircraft serial: 10014
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 2076000113
- Condition: Wire Broken
- Location: Throttle
- Part time: 1,203 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE CONTROL PIANO WIRE BROKE WHERE HOUSING PASSES THROUGH FIREWALL.  WIRE APPEARS TO BE WORK HARDENED AND BRITTLE.  HOUSING TAKES HARD BEND AFTER PASSING THROUGH FIREWALL.
